# SDR ASAA2015042711542

- Difficulty date: April 27, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 27,265 hours, 8,417 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: 1842041
- Condition: Damaged
- Location: Nr 2 Fire Loop
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE TEST "B" LOOP ON NR 2 ENGINE DOES NOT TEST.  ACFT GROUNDED.  REPAIRED DAMAGED TERMINAL LUG FOR THE "B" LOOP ON THE UPPER RT CORE DETECTOR IAW AMM 26-11-02-960-802. ENGINE FIRE DETECTION, OPS TEST GOOD IAW AMM 26-11-00-710-801.
